Completeness degree (A generalization of dimension)

J. M. Aarts

Fundamenta Mathematicae (1968)

  • Volume: 63, Issue: 1, page 27-41
  • ISSN: 0016-2736

How to cite

top

J. M. Aarts. "Completeness degree (A generalization of dimension)." Fundamenta Mathematicae 63.1 (1968): 27-41. <http://eudml.org/doc/214054>.

@article{J1968,
author = {J. M. Aarts},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {27-41},
title = {Completeness degree (A generalization of dimension)},
url = {http://eudml.org/doc/214054},
volume = {63},
year = {1968},
}

TY - JOUR
AU - J. M. Aarts
TI - Completeness degree (A generalization of dimension)
JO - Fundamenta Mathematicae
PY - 1968
VL - 63
IS - 1
SP - 27
EP - 41
LA - eng
KW - topology
UR - http://eudml.org/doc/214054
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.